MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTIO; PACEMAKERS

BOSTON SCIENTIFIC CORPORATION ADVANTIO; PACEMAKERS
Model Number K063
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this pacemaker device had stored signal artifact monitoring (sam) episodes and exhibited noise and oversensing on the right atrial (ra) channel.The minute ventilation (mv) feature was disabled since few years now.Technical services (ts) reviewed and stated that several of the impedance measurements were marked as noise.The daily trend showed stable ra and rv impedances over the last 12 months.Subsequently this device was explanted, and a new device was successfully implanted.No additional patient adverse effects were reported.
 
Additional Manufacturer Narrative
The returned device was inspected and analyzed upon receipt at our post market quality assurance laboratory.Visual examination of the device header and case noted no anomalies.Dimensional analysis of the header was completed.Each port measured as expected.Pacing and sensing functions were tested, and the device was verified to operate as expected.Analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations.
 
Event or Problem Description

Brand Name
ADVANTIO
Common Device Name
PACEMAKERS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key19262439
Report Number2124215-2024-27844
Device Sequence Number14098826
Product Code LWP
UDI-Device Identifier00802526516702
UDI-Public00802526516702
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
N970003/S132
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/05/2016
Device Model NumberK063
Device Catalogue NumberK063
Device Lot Number153082
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/18/2024
Supplement Date Received by Manufacturer07/05/2024
Initial Report FDA Received Date05/07/2024
Supplement Report FDA Received Date07/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age52 YR
Patient SexFemale